MathSciNet Relay Station
MathSciNet bibliographic data
MR171803 (30 #2030) 13.20 (16.00)
Gilmer, Robert W., Jr.; Mott, Joe Leonard Multiplication rings as rings in which ideals with prime radical are primary. Trans. Amer. Math. Soc. 114 1965 40–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement